# SDR DXTA2024012510719

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0028
- Aircraft time: 5,189 hours, 3,300 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: UNKNOWN
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE R CAS AT FINAL APPROACH FIX. ALSO RIGHT MAIN INDICATION AMBER X. COMPLIED WITH EMERG CL. BLEW DOWN BOTTLE AND TRIED TO PULL MAIN GEAR EMERG HANDLE IN LAV FLOOR.  LANDED PLANE WITH AUDIBLE GEAR WARNING AND GOT RED X ON RT MAIN ONCE ON GROUND.  CLEANED RT MLG LOCK SWITCHES. HOOKED UP HYD MULE & GPU.  PULLED CBS. APPLIED POWER & HAD ALL 3 MLG DOWNLOCK INDS GREEN. CYCLED GEAR 10 TIMES WITH NO DEFECTS NOTED.  AIRCRAFT IS GOOD TO RELEASE.  WORK DONE !AW AMM 32-00-00.
